# SDR TRBA2010105SUP

- Difficulty date: August 29, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: 004AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 244
- Aircraft time: 36,582 hours, 36,849 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: F96GA0102A
- Part serial: 488
- Condition: Inoperative
- Location: Cockpit
- Part time: 25,767 hours, 25,239 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF LANDING GEAR DID NOT RETRACT COMPLETLY AND CONTINUED TO EXTEND AND RETRACT CONSTANTLY.  R & R PROXIMITY SENSORS 52EB AND 53 GB AT NLG IAW JIC 32-61-00 AND R & R CONTROL LEVEL IAW JIC 32-31-81.  PERFORMED RETRACTION TEST FOUND OK 32-31-00.
